# SDR 2005FA0000830

- Difficulty date: May 25, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 702490030303
- Part serial: 03110627
- Condition: Defective
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS ALTIMETER AND ALTITUDE ALERTER WERE FLAGGED.  THE ADC WAS FOUND TO BE DEFECTIVE AND REPLACED.  THE SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY WITH FAR 91.411 PART 43 AND TO REMAIN RVSM COMPLIANT.  THERE HAVE BEEN NO PRIOR REPORTS OF PROBLEMS WITH THIS SYSTEM.  (K)
